# SDR CA020607004

- Difficulty date: May 29, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 1056058312
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A OPS NR 1 ON RT ENGINE, THE SPRING P/N 105-60583.12 WAS FOUND BROKEN.SPRING WAS REPLACED WITH A NEW SPRING P/N 105-60583.12.
